Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

Extension of matrices with entries in $ H^{\infty}$ on coverings of Riemann surfaces of finite type


Author: A. Brudnyi
Original publication: Algebra i Analiz, tom 21 (2009), nomer 3.
Journal: St. Petersburg Math. J. 21 (2010), 423-432
MSC (2000): Primary 30D55, 30H05
Published electronically: February 25, 2010
MathSciNet review: 2588763
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The paper continues an earlier work of the author. An extension theorem is proved for matrices with entries in the algebra of bounded holomorphic functions defined on an unbranched covering of a Carathéodory hyperbolic Riemann surface of finite type.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 30D55, 30H05

Retrieve articles in all journals with MSC (2000): 30D55, 30H05


Additional Information

A. Brudnyi
Affiliation: Department of Mathematics and Statistics, University of Calgary, Calgary, Canada
Email: albru@math.ucalgary.ca

DOI: http://dx.doi.org/10.1090/S1061-0022-10-01101-5
PII: S 1061-0022(10)01101-5
Keywords: Corona theorem, bounded holomorphic function, covering, Riemann surface of finite type
Received by editor(s): January 21, 2008
Published electronically: February 25, 2010
Additional Notes: Supported in part by NSERC
Article copyright: © Copyright 2010 American Mathematical Society